# SDR SWIA2020090252172

- Difficulty date: July 23, 2020
- Submitted: September 2, 2020
- Operation: Air carrier
- Aircraft: N917EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7769
- Aircraft time: 34,755 hours, 34,476 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Buttstrap
- Condition: Corroded
- Location: Bs 333
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON BUTT STRAP AT F.S. 333 STRINGER 27-26L.  C-CHECK RO 8/29/2020.  REMOVED AND INSTALLED NEW BUTT STRAP IAW CRJ 200 SRM AND BOMBARDIER DWG.  COMPLIED WITH TASK CARD, M-337 COMPLETED.  WEIGHT AND BALANCE NOT AFFECTED.
